# SDR SWIA200921284

- Difficulty date: January 8, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 29,765 hours, 42,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PASSENGER ENTRANCE THRESHOLD SUPPORT BRACKETS BELOW FLOOR CRACKED.  REPLACED PER SRM.
